Title: | ON ORDERS OF M(2, K) OVER A NON-ARCHIMEDEAN LOCAL FIELD |
Authors: | Tu, Fang-Ting 應用數學系 Department of Applied Mathematics |
Keywords: | Orders in quaternion algebra |
Issue Date: | 1-Aug-2011 |
Abstract: | Let K be a non-Archimedean local field. In this paper, we first show that if an order in M(2, K) is the intersection of (finitely many) maximal orders in M(2, K), then it is the intersection of at most three maximal orders. Using this result, we obtain a complete classification of orders in M(2, K) that are intersections of maximal orders. |
URI: | http://dx.doi.org/10.1142/S1793042111004654 http://hdl.handle.net/11536/20571 |
ISSN: | 1793-0421 |
DOI: | 10.1142/S1793042111004654 |
Journal: | INTERNATIONAL JOURNAL OF NUMBER THEORY |
Volume: | 7 |
Issue: | 5 |
Begin Page: | 1137 |
End Page: | 1149 |
Appears in Collections: | Articles |